# SDR TSAA0124078

- Difficulty date: June 20, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 915 - HNL-LIH - DURING FLIGHT, THE LOW OIL PRESSURE LIGHT CAME ON AND THE NR 1 ENGINE CSD GENERATOR WAS DISCONNECTED  AQ MAINTENANCE WAS CONTACTED AND ADVISED PILOT TO RETURN TO HNL.  AIRCRAFT RETURNED TO HNL AND BLOCKED IN T 0154 HOURS WITH NO FURTHER INCIDENT.  THE CSD WAS REMOVED AND REPLACED PER MM 24-11-11 AND FORM M137.  LEAK AND OPERATIONS CHECK WAS GOOD WITH NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
